My thoughts on ULTRAM
I cannot take anti-depressants because I get depressed and my tounge swells.
I cannot take Ultram - as my tounge swells -- and I get depressed. A pharmacist clued me into this when I told him I couldn't take any drug with Anti-depressant properties.
There is a month detox from anti-depressants. However, they do block some nerve endings.
I have had two extensive surgeries on my low back -with a piece of my hip put into it once and cadavaver disc and appliance put in another time. I feel the only thing other than vicodin that has helped is floating in a pool to relieve pressure and ice. I also felt that if I was strengthening - excercising i could deal with the pain much better than if it was JUST Pain... this is workout pain. GOOD LUCK
i have been on vicodin for over a year and a doctor put me on ultram(tramadol)and it is not a narcotic at all.and it is not addictive,,i had no problem with that..only a problem with vicodin.you cant take ultram right after vicodin though.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.